# SDR RAIA990210

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: B692246
- Condition: Failed
- Location: Rt Cockpit
- Part time: 8,769 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7344 - STL - FIRST OFFICERS INTERCOM INTERMITTENT.  MAINTENANCE REPLACED FIRST OFFICER'S AUDIO PANEL.  (M)
